# SDR ASAA2012122893573

- Difficulty date: December 28, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 21,660 hours, 6,682 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT, FMC DISAGREE WAS ANNUNICATED ON THE NDS.   QRH PROCEDURES WERE ACCOMPLISHED WITH NO FURTHER PROBLEMS NOTED.  PERFORMED FIM 34-61, TASK 835 IAW INSTRUCTIONS FROM AMM 34-61-01-800-801. FMC DISAGREE ON GROUND IS A NUISANCE ANOMALY AND WAS CLEARED.
